# SDR SWAA2022030903876

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE FOUND CRACKED / REMOVED R1 DOOR SCUFF PLATE IAW AMM 53-11-01-000-801 LEAD33 09MAY19. OK TO INSTALL INSP391 09MAY19 INSTALLED R1 DOOR SCUFF PLATE IAW AMM 53-11-01-420-801
